MAUDE Adverse Event Report: CSA MEDICAL, INC. TRUFREEZE; CRYOSPRAY CONSOLE

CSA MEDICAL, INC. TRUFREEZE; CRYOSPRAY CONSOLE
Model Number CC3-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris endoscopy learned the patient was being treated for squamous cell cancer located in the upper esophageal sphincter.User facility personnel successfully administered two sprays of three seconds each then lost their positioning.Because of the loss of position, a submucosal tear occurred by the movement of the scope.Therefore, this event can be attributed to user error.It was reported that the patient stayed overnight at the hospital and was discharged the following day.No complications were observed post-procedure.The doctor concluded the tear was not caused by cryospray therapy treatment.The steris territory manager offered in-service training, but the user facility declined.The log files for the trufreeze system were reviewed and no abnormalities were noted.No additional issues have been reported.
 
Event or Problem Description
The user facility reported a submucosal tear was detected in a patient while undergoing a procedure which included use of trufreeze cryospray therapy.No additional medical intervention was required.

Brand Name
TRUFREEZE
Common Device Name
CRYOSPRAY CONSOLE
Manufacturer (Section D)
CSA MEDICAL, INC.
5976 heisley road
mentor OH
Manufacturer (Section G)
CSA MEDICAL, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20470274
Report Number1528319-2024-00087
Device Sequence Number7555619
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown